# SDR UPS08M51755

- Difficulty date: December 30, 2007
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 47473
- Aircraft time: 53,125 hours, 7,143 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rws 597
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING FIXED LE COMPT AT STA XORS 597 APPROX, FOUND UPPER DOUBLER CRACKED AS MARKED.  CRACKED AREA AT XOS 692 TO XOS 698 AND XOS 700 TO XOS 703 AREA TRIMMED OUT PER EN NR 1016-08.  HFEC INSP C/O PER DAC NDTSPM R13,06-10-01.001 ON TRIMMED OUT AREA AND FOUND NO CRACK EVIDENT.  NEW REPAIR FILLERS 02EA,  DOUBLER 01EA AND REPAIR ANGLES 06EA FABRICATED AND INSTALLED PER EN NR1016-08.
